MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PINPOINT LAPAROSCOPE - 5MM, STANDARD, 30 WITH WOLF AND STORZ ADAPTOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PINPOINT LAPAROSCOPE - 5MM, STANDARD, 30 WITH WOLF AND STORZ ADAPTOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SC9534
Medical Device Problem Codes Mechanical Problem (1384); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the image was cloudy during procedure.
 
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the image was cloudy during procedure.
 
Additional Manufacturer Narrative
The device was returned for investigation and the reported failure mode was confirmed.The reported failure mode will be monitored for future re occurrence.Reported failure mode: "the optics became cloudy during the procedure, so another optic had to be used." probable root cause: the reported failure mode was likely caused by user error and mishandling of the device.The device manufacture date is not known.

Brand Name
PINPOINT LAPAROSCOPE - 5MM, STANDARD, 30 WITH WOLF AND STORZ ADAPTOR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
burnaby
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
burnaby
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key13044513
Report Number3012345110-2021-00015
Device Sequence Number14442639
Product Code GCJ
UDI-Device Identifier00858701006131
UDI-Public00858701006131
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSC9534
Device Catalogue NumberSC9534
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/23/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown